7 doctors weighed in:

I take Suboxone 8mg 4 times a day. I am very drowsy and sleep in a deep sleep is this a common side effect?

7 doctors weighed in
Dr. Claude Parola
Internal Medicine
4 doctors agree

In brief: Side effects

One of the common side effects of suboxone is dizziness/drowsiness.

In brief: Side effects

One of the common side effects of suboxone is dizziness/drowsiness.
Dr. Claude Parola
Dr. Claude Parola
Thank
2 comments
Dr. Geoffrey Tyson
Talk to your doctor about lowering the dose.
Dr. Clarence Lyons
This dosage seems like it may be rather high.
Dr. Kevin Passer
Pediatrics - Psychiatry

In brief: Too Much?

32 mgs per day of Buprenorphine (the drug in suboxone) is high dose.
I try and reduce such high doses with my patients gradually and over time. I aim for the minimum dose which counteracts cravings. Also, i don't think it's a good idea to take it four times a day. As addicts seem to like taking drugs often, i try and get my patients in the habit of fewer doses, not more than once or twice a day.

In brief: Too Much?

32 mgs per day of Buprenorphine (the drug in suboxone) is high dose.
I try and reduce such high doses with my patients gradually and over time. I aim for the minimum dose which counteracts cravings. Also, i don't think it's a good idea to take it four times a day. As addicts seem to like taking drugs often, i try and get my patients in the habit of fewer doses, not more than once or twice a day.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Dr. Geoffrey Tyson
Pain Management

In brief: Overmedicated

It sounds to me like you are on too high a dose.
The goal in pain management, or suboxone therapy of you are using it for opiate dependence, is to make you more functional, not give you an anesthetic. I would get back in to see your doctor or get a second opinion ...And certainly don't drive until this has been addressed!

In brief: Overmedicated

It sounds to me like you are on too high a dose.
The goal in pain management, or suboxone therapy of you are using it for opiate dependence, is to make you more functional, not give you an anesthetic. I would get back in to see your doctor or get a second opinion ...And certainly don't drive until this has been addressed!
Dr. Geoffrey Tyson
Dr. Geoffrey Tyson
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
940K people helped
Continue
108,000 doctors available
Read more answers from doctors